Get your Health question answered in 3 easy steps

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes urge to urinate?

Answered by
Dr.
Dr. Vaddadi Suresh

Internal Medicine Specialist

Practicing since :2003

Answered : 959 Questions

default
Posted on Tue, 12 Aug 2014 in Digestion and Bowels
Question: I am suffering from stomach problem , all the time i feel that i ll have to go to toilet, in a day i go to toilet 4- 5 times , but the sensation is always there.i am taking Rifaximin 200 twice a day for last four days and Rabeprazol D 20 twice a day. Pl guide me. XXXXXX
doctor
Answered by Dr. Vaddadi Suresh 1 hour later
Brief Answer:
some. more information

Detailed Answer:
Hi,
Welcome to HCM.
I would like know more details about your problem.
Is there any pain abdomen?
Is there mucus in stools?
Is there any altered bowel habit?
please answer for best possible service.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Vaddadi Suresh 1 hour later
No there is no mucus, there is no pain but stomach is heavy and when i push it burping starts. There is no altered bowl habits
doctor
Answered by Dr. Vaddadi Suresh 20 minutes later
Brief Answer:
anticholinergic drugs might help

Detailed Answer:
Hi,
From your symptoms, it seems like irritatable bowel. You need to restrict on high protein and fat diet, keep away from food that aggravates the problem. You can also try some anticholinergic drugs like clidinium. Your local doctor will know about this medication.

In addition regular consultation with a gastroenterologist will be of definite helpful. I would suggest you to consider that.

All the best.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Vaddadi Suresh 59 minutes later
Can i take Librax ? Tomorrow Rifaximin 200 dose will be over. I forgot to tell you that my gall bladder has been removed.
doctor
Answered by Dr. Vaddadi Suresh 4 hours later
Brief Answer:
yeah, a good option.

Detailed Answer:
Hi,
yes librax is a good choice. You have to take it for at least three months for better symptom relief. You can also try a pro biotic like sporlac ds.
All the best.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Gall bladder

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal cancer or gallbladder problems?

doctor1 MD

Mom 86 has stomach pain on the right side. No fever , but nauseated.

doctor1 MD

my mother has tested a usg whole abdomen in this report UTERES - is showing a small well defined hypoechoeic in anterior wall and few small nabothian cysts are seen in cervixLIVER-showing mild fatty infiltrations .GALL BLADDER- is distended and is showing multiple echogenic lesions with posterior acoustic shadowing s/o gb caculi...i want to know what is this problem?